Periodic Points for Expansive Actions of Zd on Compact Abelian Groups

Ward, T. B. (1992) Periodic Points for Expansive Actions of Zd on Compact Abelian Groups. Bulletin of the London Mathematical Society, 24 (4). pp. 317-324. ISSN 0024-6093

[img]
Preview
PDF (pp2.pdf)
Download (239kB) | Preview
[img]
Preview
Image (JPEG) (4.jpg)
Download (165kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 26 Sep 2020 23:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/18593
DOI: 10.1112/blms/24.4.317

Actions (login required)

View Item View Item